Inhomogenous Discrete Calderón Reproducing Formulas for Spaces of Homogenous Type.

Y. Han; S. Lu; D. Yang

The journal of Fourier analysis and applications [[Elektronische Ressource]] (2001)

  • Volume: 7, Issue: 6, page 571-600
  • ISSN: 1069-5869; 1531-5851/e

How to cite

top

Han, Y., Lu, S., and Yang, D.. "Inhomogenous Discrete Calderón Reproducing Formulas for Spaces of Homogenous Type.." The journal of Fourier analysis and applications [[Elektronische Ressource]] 7.6 (2001): 571-600. <http://eudml.org/doc/59699>.

@article{Han2001,
author = {Han, Y., Lu, S., Yang, D.},
journal = {The journal of Fourier analysis and applications [[Elektronische Ressource]]},
keywords = {spaces of homogeneous type; Calderón reproducing formula; inhomogeneous; Littlewood-Paley theorem; -functions; Calderón-Zygmund operators; frames},
number = {6},
pages = {571-600},
title = {Inhomogenous Discrete Calderón Reproducing Formulas for Spaces of Homogenous Type.},
url = {http://eudml.org/doc/59699},
volume = {7},
year = {2001},
}

TY - JOUR
AU - Han, Y.
AU - Lu, S.
AU - Yang, D.
TI - Inhomogenous Discrete Calderón Reproducing Formulas for Spaces of Homogenous Type.
JO - The journal of Fourier analysis and applications [[Elektronische Ressource]]
PY - 2001
VL - 7
IS - 6
SP - 571
EP - 600
KW - spaces of homogeneous type; Calderón reproducing formula; inhomogeneous; Littlewood-Paley theorem; -functions; Calderón-Zygmund operators; frames
UR - http://eudml.org/doc/59699
ER -

NotesEmbed ?

top

You must be logged in to post comments.